Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Sequential Methods for Parametric Survival Models

Anastasios A. Tsiatis, Helene Boucher and Kyungmann Kim
Biometrika
Vol. 82, No. 1 (Mar., 1995), pp. 165-173
Published by: Oxford University Press on behalf of Biometrika Trust
DOI: 10.2307/2337636
Stable URL: http://www.jstor.org/stable/2337636
Page Count: 9
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Sequential Methods for Parametric Survival Models
Preview not available

Abstract

The asymptotic sequential distribution is derived for score tests and maximum likelihood estimates in parametric survival models in the presence of nuisance parameters where individuals enter over time and the data are subject to right censoring. It is shown that these sequential tests and estimates have an independent increments structure. This allows the use of standard group sequential methods for early stopping.

Page Thumbnails

  • Thumbnail: Page 
[165]
    [165]
  • Thumbnail: Page 
166
    166
  • Thumbnail: Page 
167
    167
  • Thumbnail: Page 
168
    168
  • Thumbnail: Page 
169
    169
  • Thumbnail: Page 
170
    170
  • Thumbnail: Page 
171
    171
  • Thumbnail: Page 
172
    172
  • Thumbnail: Page 
173
    173